# SDR MALA010125

- Difficulty date: January 17, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K HEAVY CHECK, DURING INSPECTION FOUND CORROSION ON RT CENTER AISLE SEAT TRACK UPPER FLOORBOARD FLANGE FROM STA 657 TO 686.8.  COMPLETED REPAIR IAW EO S53078.
